# SDR CA150113028

- Difficulty date: January 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 2,226 hours
- Engine: Ge CF343B
- System (JASC): 2761 · Drag Control Actuator
- Part: Manifold
- Part number: 621307
- Condition: Failed
- Location: Ground Spoiler
- Part time: 2,399 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED ON TAXI CHECK OUT OF VANCOUVER GROUND SPOILERS WOULD NOT RETRACT - TROUBLESHOOTING CARRIED OUT USING CL605 WM 27-61-00 AND ROCKWELLCOLLINS PSEU SENSOR DISCRETE DATA LABEL 271-274, LABEL 274 BIT 28 FOUND AT 0 INDICATING NO RETURN HYDRAULIC PRESSURE SENSED WITH GROUND SPOILER SWITCH SET AT OFF AND HYDRAULIC SYSTEM 1 ON. GROUND SPOILER COULD MANUALLY STOWED WHICH LED TO THE CONCLUSION OF A JAMMED INTERNAL SLIDER SPOOL IN THE MANIFOLD AVOIDING FLUID RETURN. GROUND SPOILER MANIFOLD ASSEMBLY WAS REPLACED WITH AN INSPECTED UNIT AND OPERATIONAL CHECK CARRIED OUT SERVICEABLE IAW AMM TASK 27-61-00-710-802.
